# SDR RAIA00304102

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 21,137 hours, 24,000 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: F96GA0102
- Part serial: 254
- Condition: Malfunctioned
- Location: Mlg
- Part time: 24,671 hours, 24,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SBN- LANDING GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER, OPS CHECK OK.
